English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 24497390      Online Users : 72
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/9974

Title: Solving the single step graph searching problem by solving the maximum two-independent set problem
Authors: Hsiao, Ju-Yuan;Tang, C. Y.;Chang, R. S.
Contributors: 資訊工程系
Keywords: Combinational problems;Design of algorithms
Date: 1991-12
Issue Date: 2012-05-02T09:36:33Z
Publisher: Elsevier BV
Abstract: The problem of single step searching a graph is investigated. We show that this problem can be solved by solving the maximum two-independent set problem. Results about solving the single step graph searching problem on special graphs are listed.
Relation: Information Processing Letters, 40(5): 283-287
Appears in Collections:[資訊工程學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML468View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback